# SDR 9610871220

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20704090101
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 36,141 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, BOTH WEATHER RADARS BECAME INOPERATIVE DUE THE WEATHER EN ROUTE.  FLIGHT DIVERTED TO NRT AND DUMPED 22,000 POUNDS OF FUEL.  MAINTENANCE REPLACED THE WEATHER RADAR ANTENNA.
